This question was answered on Wed 19, Nov 2008 05:07pm by Dr Bhupinder K, MD

My breast feels like it is burning on the inside when something touches it rubs or puts too much pressure on it. It hurts bad

    
Asked by Unregistered (Female; 46; USA; I had lumps removed at 19 I had a mamogram 3 years ago and lumps were found but dissolved when touched by a needle; Relevant drugs:none ) on Thu 21, Aug 2008 12:14am

what would cause my breast to feel like its burning on the inside when i rub it or put any pressure on it iI had lumps removed from it when I was 19 I'm 46 now I also had some lumps that dissolved when they were touched with a needle. Thay also hurt with running motion I take Rx Prilosec and I realized that my one bottle had something different in it could that cause this

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Bhupinder K, MD  on Wed 19, Nov 2008 05:07pm:

Hello, Pain or burning sensation in breasts is called mastodynia or mastalgia. There are many causes of soreness of breasts,premenstrual syndrome and pregnancy being one of them.Other important causes are fibrocystic breast disease,ductal ectasia,mastitis(inflammation of breasts),galactoceles,benign and malignant pathologies of breasts,referred pain from liver or musculoskeletal system,arthritis of the ribs,costsochondritis and inflammation or sprain of pectoralis muscle. Since you are having a past history of breast lumps,so these also need evaluation.What is the other ingredient in the composition of your prilosec medicine? I feel that an examination by a gynecologist and a mammogram will be the best.Till that time,apply some warm compresses on the breasts and take some over the counter pain reliever(analgesic) like ibuprofen or diclofenac. Hope it helps.Take care and pls do keep me posted if you have any additional queries.Kind regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Search for answers     pilonidal cyst     Search for answers     it feels like i pulled a muscle in my abdomin     dark green goop in lungs     skin puckering     abs plastic fumes     Placentapreviatotalis43776     Search for answers     Leg and back cramping     sexology     ingunal hernia in men     on april 6 i fell and hit my head     webMd     MTP kit     Pictures of swollen nose     coated tongue     wrist20hurts     Hi doctor I have been experiencing few problems for past 2 weeksdonno exactly what it is due to 1 Having severe head achegot my eyes tested and changed my specshowever its been 2 weeks since i am using my new specs and still headache persist     carpal tunnel syndrome     WHATARETHESIGNS     Mupirocinointmentusp2affectingbirthcontrolpatchthatisnearinfe     pain behind eay     medicne for penis     faint bands noted in IGM and kappa     what20is20keytones     what does lethyrox 100 look like     how to make scrotum hangs     have ot at for a week when i d i vomt     can shingles appear on both sides of body     Search for answers     feelingnausaus     Search for answers     analintercoursedoesitmakeyuopregnant     Search for answers     dr sheetal kaul shin splint     Search for answers     reditchybumpsspreadingovermydaughtersbodyuncontrolla     i just had surgery and my ovaries removedwill I still get a period     multiplfibroadenomas     Search for answers     eyesredandchapped     colonoscopy tube down throat     Search for answers     eyesredandchapped     Search for answers     pitti uchalna     Bump     hearing loss two months     Tell me one of abortion tablets which is got in solapur     what is B P H     perkesent     vaginal burning during intercourse     itchyanuswhenwalkingandsewty41866     burning in my lymphnodes in my groin     missin vein injecting meth     Lip swelling angular chelitis     ejaculate without an erection     temporary white spots under skin no blood     skipping     ithinkiampregnatpleasehelp65562     whatcausesweakmuslesheadachefeverandbackpain     what happens if a medication gets wet     how can stop unwanted pregency     what is benign intracranial hypertension     subareolar nodule     ectopic pregnancy     why lopez tablet is given     pomegrante     have ot at for a week when i d i vomt     what would cause blood in semen     Sternumandbreasfeelfull     Search for answers     leftarmstowristswollenlikenum     Search for answers     afteracaraccidentifeelcrambsinmystomachandpainintheleftside     whydoihavefinger     abdoninal hernia     tampon     White spots in throat     insulinresistance76256     seizur     Parkinsons Disease     Search for answers     late for my period     receded naval     what is fexofenadine     exerciseunducedhematuria     normalhr     steroidsfordogs     Asterate     ecosprin for ascites     late for my period     Search for answers     Measles     Search for answers     dildo     Search for answers     DoM     Search for answers     Mysonhastakentomuchmedicine     Search for answers     likoriahotopregnancynaehoti     Search for answers     restarting birthcontrol pill     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats